Florida, 2010Hail and Damaging Winds in Florida, July 15, 2010
July 15, 2010 · NWS JAX · 4 events in 4 counties and zones
A short wave mid level trough was over Southeast Georgia and extended over Apalachee Bay. A broad surface trough was north of the area.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A short wave mid level trough was over Southeast Georgia and extended over Apalachee Bay. A broad surface trough was north of the area. These features combined with a highly unstable air mass during the afternoon and evening |sparked scattered severe storms across the area.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jul 15, 8:55 AM EST, 4 hours 15 minutes earlier.
Area forecast discussion, Jul 15, 8:55 AM EST, 4 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
955 AM EDT THU JUL 15 2010
.PUBLIC UPDATE...12Z KJAX SOUNDING INDICATES THE ATMOSPHERE REMAINS
QUITE UNSTABLE WITH PRONOUNCED COOLING AOA 850 MB. SATELLITE
IMAGERY SHOWS EXTENSIVE CLOUDS ALONG AND SOUTH OF A KSSI-KLCQ LINE
AND THESE CLOUDS WILL LIKELY PERSIST FOR MUCH OF THE DAY AS A DEEP
LAYER TROUGH HOLDS ACROSS THE AREA. THESE CLOUDS WILL LIKELY MODERATE
THUNDERSTORM INTENSITY AS TEMPERATURES ARE MAINLY FORECAST TO MAX
OUT AROUND 90 DEGREES. NONETHELESS...HAVE INCLUDED LIKELY POPS FOR
MUCH OF THE JACKSONVILLE COUNTY WARNING AREA GIVEN PWATS ABOVE 2
INCHES AND DEEP LAYER ASCENT.
AT THIS TIME...THE STRONGEST THUNDERSTORMS ARE EXPECTED TO DEVELOP
ACROSS THE NORTHERN SUWANEE RIVER VALLEY IN NORTH FLORIDA EXTENDING
INTO INTERIOR SOUTHEAST GEORGIA...ESPECIALLY WEST OF HIGHWAY
301...WHERE LESS CLOUD COVERAGE WILL ENABLE AFTERNOON TEMPS TO CLIMB
INTO THE LOWER 90S. MICROBURSTS AND HEAVY RAINFALL ARE THE MAIN
CONCERNS...ALTHOUGH WILL NEED TO CLOSELY MONITOR FOR HAIL DUE TO
FAVORABLE SHEAR AND CAPE WITHIN THE HAIL GROWTH REGION. A PULSE
SEVERE THUNDERSTORM WILL BE POSSIBLE THIS AFTERNOON.
&&
.AVIATION...SATELLITE IMAGERY SHOWS VFR CEILINGS AND VFR CONDITIONS
WILL PREVAIL THIS TAF CYCLE. WILL MAINTAIN VCSH AT ALL TERMINALS
BETWEEN 15-18Z THIS MORNING...WITH VCTS AFTER 18Z AND CONTINUING
THROUGH AROUND 01Z. MAY NEED TEMPO TSRA FOR KGNV TERMINAL WITH 18Z
PACKAGE AS CONFIDENCE IS HIGHER FOR AFTERNOON DEVELOPMENT AT THIS
TERMINAL.
&&
.MARINE...NO HEADLINES. SOUTHERLY WINDS WILL CONTINUE TO PREVAIL...
WITH MORE SE FLOW REGIME ESTABLISHING THIS WEEKEND. COMBINED SEAS
ARE EXPECTED TO GRADUALLY BUILD FROM 2-3 FT TO 3-5 FT THROUGH THE
WEEKEND.
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&
.PREVIOUS PUBLIC...
SATELLITE IMAGERY SHOWS THE SHORTWAVE TROUGH AXIS RUNS DIAGONALLY
THRU SE GA INTO APALACHEE BAY WITH DRIER AIR TO THE NORTH AND
MOISTURE TO THE SOUTH. SFC ANALYSIS SHOWS A BROAD TROUGH N OF THE
AREA. THE BERMUDA HIGH IS PARKED OVER THE WRN ATLANTIC.
SHORT TERM...SHORTWAVE ENERGY WILL REMAIN OVER THE FCST AREA
TODAY AND WILL INTERACT WITH DAYTIME HEATING TO PROVIDE ANOTHER
DAY OF NUMEROUS SHOWER/TSTM COVERAGE. MORE STRONG TSTMS WITH FREQ
LIGHTNING AND GUSTY WINDS POSSIBLE. ADDITIONAL CLOUD COVER IS
EXPECTED TO KEEP MAX TEMPS IN THE LOWER 90S WITH HEAT INDICES OF
99 TO 103 DEGREES. MODELS SHOW VORTICITY AXIS SHIFTING NWD AND
BEST CHANCE FOR EVENING TSTMS WILL BE OVER SE GA.
FRI/SAT...THE MID LEVEL RIDGE WILL BUILD IN FROM THE WRN ATLC
AND SHOULD KEEP SHOWER/TSTM CHANCES FOR FRIDAY IN 30-40% RANGE
INLAND AND CLOSER TO 20% NEAR THE COAST DUE TO DEVELOPING ONSHORE
FLOW. EARLY SATURDAY MODELS BRING AN AREA OF MOISTURE AND
SHORTWAVE ENERGY NORTHWARD FROM THE BAHAMAS AND S FL. WILL KEEP
POPS A LITTLE ABOVE CLIMO. MAX TEMPS WILL BE IN LOW/MID 90S AND
HEAT INDICES AGAIN NEAR THE CENTURY MARK.
LONG TERM...SUNDAY THROUGH WEDNESDAY...SUNDAY...WRN ATLC SFC TO MID
LEVEL RIDGE NUDGES INTO THE FORECAST AREA PUSHING AXIS OF MOISTURE
NORTHWESTWARD ON SUNDAY. NE FL COASTAL AREA WILL DRY OUT WITH LOW
PRECIP CHANCES. BEST CHANCE WILL BE INLAND SE GA NW OF HWY 84. MAX
TEMPS WILL REMAIN IN LOW/MID 90S.
MEAN LAYER RIDGE WILL SHIFT N EARLY NEXT WEEK AND BY WEDNESDAY A
MID/UPR HIGH WILL SETTLE OVER THE UPPER OHIO VALLEY. ONSHORE FLOW
WILL KEEP THE EAST COAST A LITTLE COOLER THAN INLAND AREAS AND MAX
TEMPS WILL RANGE FROM LOW TO MID 90S. PRECIP CHANCES WILL BE NEAR
CLIMO FAVORING THE INLAND AREAS AS EAST COAST SBRZ PUSHES INLAND.
EXCEPTION MAY BE TUESDAY WHEN GFS SHOWS MOISTURE ASSOCIATED WITH
AN EASTERLY WAVE PASSING OVER FL PENINSULA...BUT THE ECMWF KEEPS
THE MSTR S OF THE FCST AREA...AND WILL KEEP 30-40% POPS FOR NOW.
&&
ECZ
Hazardous weather outlook, Jul 15, 4:10 AM EST, 9 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
510 AM EDT THU JUL 15 2010
FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-161000-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
510 AM EDT THU JUL 15 2010
THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.
.DAY ONE...TODAY AND TONIGHT...
...STRONG THUNDERSTORMS POSSIBLE TODAY...
NUMEROUS THUNDERSTORMS ARE FORECAST TODAY. THE STRONGER STORMS
WILL BE CAPABLE OF WIND GUSTS IN EXCESS OF 50 MPH...FREQUENT
LIGHTNING AND LOCALLY HEAVY RAINFALL.
HEAT INDICES WILL TOP OUT BETWEEN 100 AND 104 TODAY.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
SCATTERED THUNDERSTORMS ARE FORECAST EACH AFTERNOON WITH THE LEAST
AMOUNT OF COVERAGE NEAR THE COAST DUE TO A PERSISTENT ONSHORE FLOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED
TODAY.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
MKT
In the hours before
Special weather statement, Jul 15, 12:05 PM EST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
105 PM EDT THU JUL 15 2010
FLZ033-151745-
ST. JOHNS-
105 PM EDT THU JUL 15 2010
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN ST.
JOHNS COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 145 PM EDT...
AT 106 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES WEST OF SOUTH PONTE VEDRA
BEACH...OR 4 MILES SOUTHWEST OF GUANA RIVER STATE PARK...MOVING
NORTHWEST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND SOUTH PONTE VEDRA BEACH THROUGH 145 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3000 8138 3010 8145 3010 8143 3014 8137
3002 8132
TIME...MOT...LOC 1706Z 157DEG 5KT 3005 8137
ZAPPESpecial weather statement, Jul 15, 12:16 PM EST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
116 PM EDT THU JUL 15 2010
FLZ033-151800-
ST. JOHNS-
116 PM EDT THU JUL 15 2010
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL ST.
JOHNS COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 200 PM EDT...
AT 115 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTHWEST OF SAINT AUGUSTINE...
MOVING NORTH AT 5 MPH. THIS STRONG THUNDERSTORM WILL MAINLY AFFECT
AREAS JUST EAST OF INTERSTATE 95 THROUGH 200 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2994 8143 2997 8133 2984 8132 2981 8138
TIME...MOT...LOC 1715Z 168DEG 3KT 2986 8136
ZAPPE
Special weather statement, Jul 15, 12:25 PM EST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
125 PM EDT THU JUL 15 2010
FLZ036-151815-
ALACHUA-
125 PM EDT THU JUL 15 2010
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
ALACHUA COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 215 PM EDT...
AT 125 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES SOUTHEAST OF ARCHER...OR 7 MILES
NORTH OF WILLISTON...MOVING NORTH AT 5 MPH. THIS STRONG THUNDERSTORM
WILL ALSO AFFECT AREAS AROUND ARCHER THROUGH 215 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2957 8255 2959 8242 2948 8241 2947 8249
2947 8254
TIME...MOT...LOC 1725Z 163DEG 4KT 2948 8247
ZAPPESpecial weather statement, Jul 15, 12:39 PM EST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
139 PM EDT THU JUL 15 2010
FLZ037-040-151830-
MARION-PUTNAM-
139 PM EDT THU JUL 15 2010
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EXTREME
NORTHERN MARION AND WESTERN PUTNAM COUNTIES FOR EXCESSIVE LIGHTNING
VALID UNTIL 230 PM EDT...
AT 139 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES NORTHEAST OF HOG VALLEY...OR 8
MILES SOUTH OF INTERLACHEN...MOVING NORTHWEST AT 5 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND HOG VALLEY...HOLLISTER...
ORANGE SPRINGS...MANNVILLE...JOHNSON AND INTERLACHEN THROUGH 230 PM
EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE
OUTDOOR ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED
BUILDING. UNPLUG ELECTRONIC DEVICES AND APPLIANCES AS THEY ARE
SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING
STRIKES.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2956 8205 2973 8190 2954 8172 2946 8193
TIME...MOT...LOC 1739Z 132DEG 5KT 2951 8186
WOLF
Special weather statement, Jul 15, 12:44 PM EST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
144 PM EDT THU JUL 15 2010
FLZ025-033-151830-
DUVAL-ST. JOHNS-
144 PM EDT THU JUL 15 2010
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN ST.
JOHNS AND SOUTHEASTERN DUVAL COUNTIES FOR STRONG WINDS...SMALL HAIL
AND EXCESSIVE LIGHTNING VALID UNTIL 230 PM EDT...
AT 144 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 4 MILES WEST OF PALM VALLEY...MOVING NORTH AT
5 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
SAWGRASS...PALM VALLEY...DURBIN...BAYARD...PONTE VEDRA BEACH...UNF...
SAN PABLO...NEPTUNE BEACH AND JACKSONVILLE BEACH THROUGH 230 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3007 8151 3031 8165 3038 8139 3033 8139
3030 8138 3026 8137 3021 8135 3012 8133
TIME...MOT...LOC 1744Z 162DEG 4KT 3018 8145
SHULERSpecial weather statement, Jul 15, 12:59 PM EST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
159 PM EDT THU JUL 15 2010
FLZ025-032-151900-
CLAY-DUVAL-
159 PM EDT THU JUL 15 2010
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN CLAY
AND WESTERN DUVAL COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING
VALID UNTIL 300 PM EDT...
AT 159 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 8 MILES SOUTHEAST OF MAXVILLE...OR 9
MILES WEST OF LAKESIDE...MOVING NORTH AT 5 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND LAKESIDE...DOCTORS
INLET...BELLAIR...JACKSONVILLE HEIGHTS...NORMANDY...MAXVILLE AND
BALDWIN THROUGH 300 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3008 8174 3007 8202 3028 8203 3030 8201
3034 8173
TIME...MOT...LOC 1759Z 158DEG 5KT 3012 8192
WOLFEvent by event
2 thunderstorm wind, 1 heavy rain, 1 hail. Local standard time, as filed.
Heavy Rain, Flagler
- When
- July 15, 1:10 PM EST to 2:00 PM EST
- Where
- Flagler County, 0.6 mi E of Indian Trails
- Reported by
- Emergency Manager
- Coordinates
- 29.580, -81.240
The REACT base station in Northwest Palm Coast measured 2.25 inches of rainfall in 50 minutes. The report was from Bunker Hill Drive.
Hail, Alachua
- When
- July 15, 1:20 PM EST
- Where
- Alachua County, 0.6 mi W of Orange Hgts
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 29.720, -82.140
Quarter size hail was reported along U.S. Highway 301 by a store clerk. The time of the event was based on radar.
Thunderstorm Wind, Duval
- When
- July 15, 1:35 PM EST
- Where
- Duval County, 1.5 mi SSE of Cosmo
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 30.350, -81.510
A large oak tree was blown down in the Raley Creek area of Arlington near Raley Creek Drive East and Creekview Drive. The time of the event was based on radar.
Thunderstorm Wind, Marion
- When
- July 15, 2:00 PM EST
- Where
- Marion County, 1.52 mi W of Silver Spgs Airpark
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 29.222, -82.095
Large tree limbs were blown down northeast of Ocala at the intersection of Northeast 34th Street and Northeast 30th Court.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat in Nevada, July 15 to 19, 20106 deaths · 1 event
- Flash Flooding and Heat in Arkansas, July 15 to 17, 20101 death · $281,000 · 52 kt wind · 10 events
- Heat in Texas, July 15, 20101 death · 1 event
- Drought in Mississippi, July 15 to 31, 2010$1.7 million · 5 events
- Drought in Arkansas, July 15 to 31, 2010$1.0 million · 2 events
- Flash Flood and Damaging Winds in Michigan, July 15, 20104 injured · $110,000 · 54 kt wind · 7 events
- Hail and Damaging Winds in Michigan, July 15, 2010$75,000 · 1 in hail · 32 events
- Hail and Damaging Winds in Colorado, July 15, 2010$145,000 · 2.75 in hail · 9 events
- Flash Flooding in Arkansas, July 15 to 16, 2010$75,000 · 7 events
- Damaging Winds and Lightning Strike in Florida, July 15, 2010$65,000 · 52 kt wind · 3 events
- Damaging Winds in Indiana, July 15, 2010$53,000 · 55 kt wind · 4 events
- Damaging Winds in Wisconsin, July 15, 2010$50,000 · 52 kt wind · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 234694, 234693, 234697, 234700.